# SDR SWAA2022090741413

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222BF HAS TORN PLIES ON UPPER SURFACE IN SEVERAL LOCATIONS (MARKED) / [01] IDENTIFIED MATERIAL IAW SRM 53-00-50-0I-1 TABLE 2 FIG 2.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1  REMOVED DAMAGE TO UPPER SURFACE PLIES THEN CLEANED REPAIR AREA. FABRICATED REPAIR PLIES FROM BMS9-3 H2 ST 1581 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. OKAY TO INSTALL REPAIR PLIES.;[04] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2CP8139K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 09/2022 IAW SRM 53-00-50-2R-1 PARA 3K-L;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] CURED REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022; UNBAGGED; AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PAR.3 M(1);[07] VERIFIED CORRECTIVE ACTION 6  VERIFIED MEASUREMENTS TABLE;[08] UPLOADED CURE SHEET AND VERIFIED COMPLETION OF REPAIRS IAW SRM 53-00-50-2R-1;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTION 8
